# SDR SWAA2022042798123

- Difficulty date: April 26, 2022
- Submitted: April 27, 2022
- Operation: Air carrier
- Aircraft: N457WN
- Make and model: Boeing 737
- Aircraft serial: 33856
- Aircraft time: 60,525 hours, 36,017 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: Missing
- Stage of operation: EX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT. EMERGENCY ROW EXIT ROW LIGHT LENS COVER MISSING / [01] REPLACED EMERGENCY ROW EXIT ROW LIGHT LENS COVER IAW AMM 33-51-11; OPS CKS OK
